# SDR SWAA2021081290224

- Difficulty date: July 2, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,572 hours, 39,411 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD SERVICE DOOR COTOUT TIE CLIP BS 277 AND STRINGER 10R AT PASSENGER CABIN ; 2021-311573 / [01] REPLACED TIE CLIP AND FASTENERS ON BS 277 STR 10R PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 DWG. #141A1110 REV.-; [02] TASK CARD COMPLETE AND CERTIFIED AS RII.
